# SDR CA070403005

- Difficulty date: March 31, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 4,968 hours
- Engine: Ge CF343A
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 060150C1
- Condition: Odor
- Location: Lavatory
- Part time: 5,057 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE EN ROUTE, A BURNING ODOR WAS NOTICED BY THE CREW AND PASSENGERS.  NO SMOKE WAS APPARENT IN THE CABIN OR COCKPIT.  THEN SEARCHED THE LAVATORY AND BAGGAGE COMPARTMENT.  A TRACE OF SMOKE WAS FOUND IN THE BAGGAGE COMPARTMENT.  A QUICK VISUAL INSPECTION OF THE LUGGAGE WAS CARRIED OUT TO SEE IF THIS WAS THE SOURCE OF THE SMOKE.  IT WAS NOT.  UPON EXITING THE LUGGAGE COMPARTMENT THE SMOKE WAS SEEN SLOWLY ADVANCING TO THE PASSENGER CABIN.  CLOSED THE DOOR TO THE BAGGAGE AREA AS WELL AS TO THE LAVATORY.  BRIEFED THE PASSENGERS TO NOT OPEN THE DOORS AND MOVED THEM TO THE MOST FORWARD SEATING POSITIONS.  DECLARED AN EMERGENCY AND REQUESTED TO LAND.  A RAPID DESCENT WAS INITIATED AND THE QRH PROCEDURE FOR SMOKE
